Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Grand Junction, CO

June 6, 2015San Juan County, Utah

NWS Grand Junction, CO issued this severe thunderstorm warning at Jun 6, 2015, 3:34 PM MDT for San Juan County, Utah. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2015, 3:34 PM MDT (21:34 UTC)
Expired
Jun 6, 2015, 3:49 PM MDT
In force
15 min
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon

County San Juan County, UT

The radar

The Cedar City radar (KICX), 217 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.6 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WUUS55 KGJT 062134
SVRGJT
UTC037-062215-
/O.NEW.KGJT.SV.W.0013.150606T2134Z-150606T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
334 PM MDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SAN JUAN COUNTY IN SOUTHEASTERN UTAH...

* UNTIL 415 PM MDT

* AT 334 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12
  MILES SOUTHEAST OF HALLS CROSSING...OR 35 MILES NORTHWEST OF
  MEXICAN HAT...AND MOVING NORTHEAST AT 25 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN SAN JUAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3739 11062 3741 11062 3756 11031 3734 11015
      3733 11020 3733 11024 3732 11024 3731 11026
      3732 11043 3730 11044 3729 11050 3727 11051
      3727 11055 3739 11063
TIME...MOT...LOC 2134Z 239DEG 21KT 3737 11048 

$$

JAM
1 follow-up statement
298 
WWUS55 KGJT 062149
SVSGJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
349 PM MDT SAT JUN 6 2015

UTC037-062159-
/O.CAN.KGJT.SV.W.0013.000000T0000Z-150606T2215Z/
SAN JUAN UT-
349 PM MDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAN JUAN COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3739 11062 3741 11062 3756 11031 3734 11015
      3733 11020 3733 11024 3732 11024 3731 11026
      3732 11043 3730 11044 3729 11050 3727 11051
      3727 11055 3739 11063
TIME...MOT...LOC 2145Z 239DEG 21KT 3742 11039 

$$

JAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:23 PM MDT, 11 minutes earlier.

Area forecast discussion, Jun 6, 3:23 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
323 PM MDT SAT JUN 6 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 322 PM MDT SAT JUN 6 2015

REMNANT MOISTURE FROM TROPICAL STORM ANDRES HAS MOVED UP FROM THE
SOUTH AHEAD OF AN UPPER DISTURBANCE OVER THE GREAT BASIN. THIS AIR
MASS IS RELATIVELY UNSTABLE AND HAS RESULTED IN WIDESPREAD SHOWERS
AND THUNDERSTORMS...WHICH HAVE FAVORED THE SOUTHERN HALF OF THE
FORECAST AREA TODAY. THESE SHOWERS/THUNDERSTORMS ARE EFFICIENT
RAINERS DUE TO THE TROPICAL ORIGIN...AND A FEW OF THE STRONGER
STORMS HAVE PRODUCED SMALL HAIL. HOWEVER A MORE VIGOROUS AREA OF
STORMS HAS MOVED INTO THE LAKE POWELL AREA. THESE STORMS HAVE
DEVELOPED AS A DRY SLOT PUSHED INTO THE VERY MOIST AIR MASS OVER
THE 4-CORNERS...AND WHERE THERE WAS SOME CLEARING EARLIER IN THE
DAY. EXPECT THAT THIS ENHANCED AREA WILL MOVE INTO OUR FORECAST
AREA SHORTLY...WITH A FEW STRONG THUNDERSTORMS PERSISTING INTO
THE EVENING. THE AREA OF MOST CONCERN WILL BE OVER SOUTHEAST AND
EAST CENTRAL UT...WHERE THE STRONGEST STORMS MAY PRODUCE HAIL
TO AROUND AN INCH OR MORE IN DIAMETER...VERY HEAVY RAIN AND
STRONG GUSTY WINDS. RAINFALL OVER OTHER AREAS IS EXPECTED TO BE
MORE MODERATE AND STEADY...BUT STILL SOME EMBEDDED THUNDERSTORMS
MAY PRODUCE BRIEF HEAVY RAIN. BY MIDNIGHT CONVECTION WILL HAVE
DIMINISHED. HOWEVER SOME MOSTLY LIGHT SHOWERS ARE EXPECTED TO
PERSIST OVERNIGHT. DRIER AIR WILL BEGIN TO MOVE IN FROM THE
SOUTHWEST...WITH SHOWERS LINGERING LONGEST OVER THE HIGHER
COLORADO MOUNTAINS. SEE HYDROLOGY SECTION BELOW.

THE UPPER LOW WILL WORK ACROSS UTAH TONIGHT AND SHEAR ACROSS THE
NORTHERN FORECAST AREA ON SUNDAY...WITH SOME ENERGY SLITTING OFF
TO THE SOUTHWEST. THE UPPER FLOW SHIFTS FROM A MOIST SSW FLOW TO A
DRIER...BUT NOT DRY...WSW FLOW. THE THREAT OF HEAVY SHOWERS WILL
MOSTLY END...WITH SCATTERED STORMS FAVORING THE NORTH IN THE
DEFORMATION ZONE. SHOWERS WILL WIND DOWN SUNDAY EVENING...
LINGERING LONGEST OVER THE NORTHERN DIVIDE AREA. TEMPERATURES WILL
BE WARMER ON SUNDAY...BUT WILL REMAIN BELOW NORMAL.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 322 PM MDT S AT JUN 6 2015

ON MONDAY AND TUESDAY THE RIDGE THAT PINCHED OFF THE CUTOFF LOW
WILL CONSOLIDATE OVER THE REGION BRINGING DRY AND WARMER
CONDITIONS. HURRICANE BLANCA WILL MOVE NW AND PARALLEL THE
WESTERN COAST OF THE BAJA PENINSULA.

THE LOW OFF THE WEST COAST WILL STRENGTHEN AND BECOME MORE
ORGANIZED AS IT MOVES OVER SOUTHERN CALIFORNIA ON WED. THE
SOUTHWEST FLOW AHEAD OF THIS LOW WILL PICK UP THE REMNANTS OF
BLANCA...WHICH IS PROJECTED TO TRACK OVER EASTERN UT AND WESTERN
CO AS EARLY AS WED AFTERNOON. THEREFORE WET CONDITIONS WILL RETURN
TO THE FORECAST AREA BY THE MIDDLE OF THE WEEK. ADDITIONAL ENERGY
AND MOISTURE WILL THEN KEEP THE AREA UNSETTLED INTO NEXT WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1152 AM MDT SAT JUN 6 2015

SOUTH OF I70 OR KCNY-KASE: ISOLATED STRONG THUNDERSTORMS ARE
EXPECTED WITH SOME MODERATE CONVECTIVE TURBULENCE. PASSING
STORMS/SHOWERS WILL RESULT IN CIGS FALLING BELOW ILS BREAKPOINTS.
LOCAL MVFR VIS/CIGS CONDITIONS MAY OCCUR WITH STRONG TSRA...BRIEF
IFR CONDITIONS WITH HEAVY RAINERS AND POSSIBLE HAIL SHAFTS.
STRONG OUTFLOW WINDS MAY OCCUR WITH G40-50TS AFTER 20Z THIS
AFTERNOON...ESPECIALLY OVER THE SE UTAH DESERTS AND SW COLORADO.
IMPROVING CONDITIONS ARE EXPECTED BETWEEN 02Z-06Z. AFTER
06Z...SHRA/TSRA WILL BE ENDING WITH NO SIGNIFICANT WEATHER TOWARDS
DAYBREAK.

NORTH OF I70: SCATTERED -SHRA/-TSRA IS EXPECTED WITH LOCAL STRONG
STORMS POSSIBLE THROUGH 04Z THIS EVENING. STORMS/SHOWERS WILL BE
DIMINISHING BETWEEN 04Z-08Z...WITH NO SIGNIFICANT WEATHER AFTER
08Z.

&&

.HYDROLOGY...
ISSUED AT 322 PM MDT SAT JUN 6 2015

DUE TO RECENT HEAVY RAIN...AND ADDITIONAL RAINFALL EXPECTED
THROUGH THIS EVENING...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
MUCH OF THE SOUTHERN TWO-THIRDS OF THE FORECAST AREA UNTIL
MIDNIGHT TONIGHT. SOME LOCATIONS WITHIN THIS WATCH AREA HAVE
RECEIVED AN INCH OR MORE OF RAIN IN THE PAST 24-36 HOURS. IN
ADDITION...CREEKS AND STREAMS ACROSS THE AREA HAVE ALREADY BEEN
RUNNING HIGH DUE TO SNOW MELTING IN THE HIGHER MOUNTAINS.
THEREFORE FLOW LEVELS IN SOME AREA WATERWAYS MAY APPROACH OR EVEN
EXCEED BANKFULL. SOME RIVERS RUNNING HIGH INCLUDE THE EAGLE RIVER
IN SOUTHEASTERN EAGLE COUNTY...THE ROARING FORK BETWEEN ASPEN AND
GLENWOOD SPRINGS...AND THE COLORADO RIVER FROM THE EAGLE/GRAND
COUNTY LINE TO THE COLORADO/UTAH BORDER. ALSO THE FLASH FLOOD
WATCH FOR THE WEST SALT CREEK LANDSLIDE CONTINUES IN MESA COUNTY.
DUE TO THE RECENT AND CONTINUING RAINFALL...MINOR BACK COUNTRY
FLOODING WILL BE POSSIBLE ACROSS MUCH OF THE AREA. ALSO UNIMPROVED
ROADS MAY ALREADY BE...OR MAY BECOME IMPASSIBLE.

CAUTION IS ADVISED WHEN WALKING OR RECREATING NEAR RIVERS OR
STREAMS AS WATER IS RUNNING FAST AND HIGH...AND SOME RIVER BANKS
MAY BECOME UNSTABLE.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ003-006-011-
     012-014-017>023.

     FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR COZ007-009.

UT...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR UTZ022-025-
     027>029.

&&

SHORT TERM...EH
LONG TERM...EH
AVIATION...PF
HYDROLOGY...EH
Hazardous weather outlook, Jun 6, 7:31 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
731 AM MDT SAT JUN 6 2015

COZ001>014-017>023-UTZ022>025-027>029-071345-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
731 AM MDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE IN THE FOUR
CORNERS REGION THIS AFTERNOON WITH A THREAT OF HAIL...STRONG
WINDS...AND A POSSIBLE FUNNEL CLOUD OR TORNADO. WIDESPREAD RAIN
SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS WILL AFFECT MUCH OF
EASTERN UTAH AND WESTERN COLORADO TODAY AND TONIGHT. HEAVY RAIN
MAY CAUSE SMALL STREAMS AND WASHES TO RISE RAPIDLY...AND DIRT OR
UNIMPROVED ROADS IN RURAL AREAS MAY BECOME IMPASSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY.

DRIER AIR IS EXPECTED MONDAY AND TUESDAY THEN ANOTHER STORM WILL
MOVE THROUGH THE AREA WEDNESDAY THROUGH FRIDAY.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE WEST SALT CREEK
LANDSLIDE IN NORTH CENTRAL MESA COUNTY UNTIL MONDAY AFTERNOON...
AS PEOPLE IN LOW LYING AREAS BELOW THE LANDSLIDE SHOULD STAY
ALERT TO CHANGING CONDITIONS.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR ALL OF SOUTHEAST UTAH
AND SOUTHWEST COLORADO THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS MORNING THROUGH THIS
EVENING OVER EASTERN UTAH AND WESTERN COLORADO.

In the hours before

Local storm report, Jun 6, 12:52 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1252 PM MDT SAT JUN 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     HEAVY RAIN       VALLEY OF THE GODS      37.27N 109.92W
06/06/2015  M0.92 INCH       SAN JUAN           UT   TRAINED SPOTTER

            RAINFALL SINCE MIDNIGHT OVER THE LAST 10 HOURS AS OF 10
            AM.

&&

EVENT NUMBER GJT1500788

MALEKSA
Special weather statement, Jun 6, 2:20 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
220 PM MDT SAT JUN 6 2015

COZ019-062045-
SOUTHWEST SAN JUAN MOUNTAINS CO-
220 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ARCHULETA COUNTY
UNTIL 245 PM MDT...

AT 219 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21
MILES SOUTHEAST OF WOLF CREEK PASS...OR 24 MILES NORTH OF CHAMA...
MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
ARCHULETA COUNTY.

LAT...LON 3713 10679 3728 10668 3723 10668 3719 10660
      3714 10659 3705 10652
TIME...MOT...LOC 2019Z 209DEG 38KT 3725 10655

JAM
Special weather statement, Jun 6, 2:28 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
228 PM MDT SAT JUN 6 2015

UTZ029-062100-
CANYONLANDS/NATURAL BRIDGES UT-
228 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN JUAN COUNTY
UNTIL 300 PM MDT...

AT 228 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF TICABOO...OR 41 MILES NORTHWEST OF MEXICAN HAT...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL SAN
JUAN COUNTY.

LAT...LON 3745 11053 3762 11053 3762 11046 3764 11046
      3764 11044 3766 11044 3767 11038 3777 11038
      3777 11034 3781 11034 3758 11012 3744 11054
      3745 11054
TIME...MOT...LOC 2028Z 236DEG 28KT 3757 11044

JAM
Local storm report, Jun 6, 2:53 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
253 PM MDT SAT JUN 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       2 NW ARRIOLA            37.46N 108.68W
06/06/2015  M1.23 INCH       MONTEZUMA          CO   TRAINED SPOTTER

            STORM TOTAL RAINFALL SO FAR SINCE YESTERDAY.

&&

EVENT NUMBER GJT1500789

MALEKSA
Special weather statement, Jun 6, 3:23 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
323 PM MDT SAT JUN 6 2015

UTZ029-062145-
CANYONLANDS/NATURAL BRIDGES UT-
323 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN AND
EASTERN GARFIELD COUNTIES UNTIL 345 PM MDT...

AT 321 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF CANYONLANDS NATIONAL PARK...OR 37 MILES WEST OF
MONTICELLO...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL AFFECT CANYONLANDS NATIONAL PARK...AND REMAIN OVER
MAINLY RURAL AREAS OF NORTH CENTRAL SAN JUAN AND EASTERN GARFIELD
COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3811 11001 3810 10999 3819 10988 3819 10990
      3821 10989 3823 10989 3824 10992 3827 10990
      3826 10994 3828 10993 3829 10995 3833 10996
      3822 10973 3794 10995 3799 11001 3806 11001
      3807 11005
TIME...MOT...LOC 2121Z 203DEG 28KT 3806 10998

JAM
Special weather statement, Jun 6, 3:31 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
331 PM MDT SAT JUN 6 2015

UTZ029-062200-
CANYONLANDS/NATURAL BRIDGES UT-
331 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN JUAN COUNTY
UNTIL 400 PM MDT...

AT 330 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF HALLS CROSSING...OR 35 MILES NORTHWEST OF MEXICAN
HAT...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN SAN
JUAN COUNTY.

LAT...LON 3745 11056 3745 11053 3747 11053 3760 11034
      3735 11016 3731 11029 3732 11043 3730 11044
      3729 11050 3727 11052 3739 11062 3741 11062
TIME...MOT...LOC 2130Z 234DEG 24KT 3738 11049

JAM

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:31 AM MDTAreal Flood AdvisoryGJTGrand6 hr
Jun 6, 8:31 AM MDTAreal Flood AdvisoryGJTGrand12 hr
Jun 6, 1:45 PM MDTSevere Thunderstorm WarningGJTSan Juan30 min
Jun 6, 2:28 PM MDTSpecial Weather StatementGJTSan Juan32 min
Jun 6, 3:11 PM MDTSevere Thunderstorm WarningGJTSan Juan19 min
Jun 6, 4:19 PM MDTSpecial Weather StatementGJTSan Juan41 min
Jun 6, 5:13 PM MDTAreal Flood AdvisoryGJTSan Juan6 hr
Jun 6, 5:18 PM MDTSpecial Weather StatementGJTSan Juan42 min
Jun 6, 5:59 PM MDTSpecial Weather StatementGJTSan Juan46 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.